PharmD Info

A forum for Indian Pharmacy Professionals

Cancer Patients Forum open for cancer patients to share their experiences and challenges with other patients and healthcare professionals. Ask questions? find support
#3550
No, not all chemotherapy drugs will cause hair loss. There are some drugs which rarely cause cancer.

There are many different types of chemotherapy, and you may receive different strengths of chemo depending on your age, mode of treatment and outcomes.

Common chemotherapy drugs that rarely cause hair loss include methotrexate, carmustine, paraplatin, mitomycin C, fludarabine.

However, it depends on the kind of chemotherapy treatment you are receiving. So, if you re receiving a combination of drugs, there are some drugs that will cause hair loss and some drugs that won't cause hair loss.

Reference:https://cancer.livebetterwith.com/blogs ... -hair-loss
#3560
Chemotherapy may cause hair loss all over the body, not just the scalp but also eyelashes, eyebrows, armpit hair and other body hair. But not all the chemotherapy drugs causes this.

Infact the hair loss due to this is mostly temporary.Permanent hairloss is a result of radiation therapy.

The hair loss can be due to:
1. Dose of chemotherapy
2. How often the chemotherapy is given
3. The route of administration
4. The drugs or combination of drugs you receive

Most common drugs that cause hair loss are:
Adriamycin ,Cytoxan or Neosar, Taxol , Taxotere, Cerubine, Ellence, VePesid, Hexalen, Idamycin

Reference: https://www.verywellhealth.com
#3580
Yes, hair loss is a side effect caused by chemotherapy drugs but not common in all cases.

An estimated 65% of patients undergoing classic chemotherapy experience hair loss (alopecia).
Chemotherapy may cause hair loss all over your body — not just on your scalp.

Some chemotherapy drugs are more likely than others to cause hair loss, and different doses can cause anything from a mere thinning to complete baldness.
Similar Topics
Topics Statistics Last post
0 Replies 
664 Views
by Admin
03 Feb 2020, 07:37
0 Replies 
1973 Views
by Admin
03 Feb 2017, 15:19
0 Replies 
4894 Views
by Admin
24 Jan 2018, 20:26
0 Replies 
16612 Views
by Admin
11 Oct 2019, 15:07
0 Replies 
2845 Views
by Admin
10 Aug 2017, 18:48

ACPE - Accreditation Council for Pharmacy Educatio[…]

There are a lot of comments on continuing D Pharm[…]

Follow these procedures to get AIIMS Hospital Appo[…]

Overview of regulatory environment in the USA, Eur[…]

PharmD Info - Highlights